# SDR SWIA201232067

- Difficulty date: October 31, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 28,093 hours, 37,912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR CANNOT BE OPENED FROM OUTSIDE THE AIRCRAFT.  (FLT5654)  CLEANED AND LUBRICATED MAIN CABIN DOOR ROLLERS.
